# SDR JJBA20240213034

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON RH SERVICE DOOR AFT SILL FRAME BTW FR 22-23. IN CF1, RH SILL AFT SERVICE DOOR BTW FR 22-23 BLENDED AND FOUND OUT OF LIMIT. RH STILL AFT SERVICE DOOR REPLACED
